Drug toxicity, HIV progression, or comorbidity of aging: Does tipranavir use increase the risk of intracranial hemorrhage?

Amy C. Justice, David S. Zingmond, Kirsha S. Gordon, Shawn L. Fultz, Joseph L. Goulet, Joseph T. King, Dawn Bravata, Hernan Valdez, Michael Kraft, Kristin M. Mattocks

Research output: Contribution to journalArticle

25 Citations (Scopus)

Abstract

The US Food and Drug Administration has issued a warning that tipranavir may be associated with increased risk of intracranial hemorrhage. We studied 2 large cohorts to estimate the background rate of intracranial hemorrhage and compared it with rates reported among persons who had been exposed to tipranavir.

Original languageEnglish (US)
Pages (from-to)1226-1230
Number of pages5
JournalClinical Infectious Diseases
Volume47
Issue number9
DOIs
StatePublished - Nov 1 2008
Externally publishedYes

Fingerprint

Intracranial Hemorrhages
Drug-Related Side Effects and Adverse Reactions
Comorbidity
HIV
United States Food and Drug Administration
tipranavir

ASJC Scopus subject areas

  • Infectious Diseases
  • Microbiology (medical)

Cite this

Justice, A. C., Zingmond, D. S., Gordon, K. S., Fultz, S. L., Goulet, J. L., King, J. T., ... Mattocks, K. M. (2008). Drug toxicity, HIV progression, or comorbidity of aging: Does tipranavir use increase the risk of intracranial hemorrhage? Clinical Infectious Diseases, 47(9), 1226-1230. https://doi.org/10.1086/592302

Drug toxicity, HIV progression, or comorbidity of aging : Does tipranavir use increase the risk of intracranial hemorrhage? / Justice, Amy C.; Zingmond, David S.; Gordon, Kirsha S.; Fultz, Shawn L.; Goulet, Joseph L.; King, Joseph T.; Bravata, Dawn; Valdez, Hernan; Kraft, Michael; Mattocks, Kristin M.

In: Clinical Infectious Diseases, Vol. 47, No. 9, 01.11.2008, p. 1226-1230.

Research output: Contribution to journalArticle

Justice, AC, Zingmond, DS, Gordon, KS, Fultz, SL, Goulet, JL, King, JT, Bravata, D, Valdez, H, Kraft, M & Mattocks, KM 2008, 'Drug toxicity, HIV progression, or comorbidity of aging: Does tipranavir use increase the risk of intracranial hemorrhage?', Clinical Infectious Diseases, vol. 47, no. 9, pp. 1226-1230. https://doi.org/10.1086/592302
Justice, Amy C. ; Zingmond, David S. ; Gordon, Kirsha S. ; Fultz, Shawn L. ; Goulet, Joseph L. ; King, Joseph T. ; Bravata, Dawn ; Valdez, Hernan ; Kraft, Michael ; Mattocks, Kristin M. / Drug toxicity, HIV progression, or comorbidity of aging : Does tipranavir use increase the risk of intracranial hemorrhage?. In: Clinical Infectious Diseases. 2008 ; Vol. 47, No. 9. pp. 1226-1230.
@article{092be7d0aa4d4b98a0fbba4dc2d0b659,
title = "Drug toxicity, HIV progression, or comorbidity of aging: Does tipranavir use increase the risk of intracranial hemorrhage?",
abstract = "The US Food and Drug Administration has issued a warning that tipranavir may be associated with increased risk of intracranial hemorrhage. We studied 2 large cohorts to estimate the background rate of intracranial hemorrhage and compared it with rates reported among persons who had been exposed to tipranavir.",
author = "Justice, {Amy C.} and Zingmond, {David S.} and Gordon, {Kirsha S.} and Fultz, {Shawn L.} and Goulet, {Joseph L.} and King, {Joseph T.} and Dawn Bravata and Hernan Valdez and Michael Kraft and Mattocks, {Kristin M.}",
year = "2008",
month = "11",
day = "1",
doi = "10.1086/592302",
language = "English (US)",
volume = "47",
pages = "1226--1230",
journal = "Clinical Infectious Diseases",
issn = "1058-4838",
publisher = "Oxford University Press",
number = "9",

}

TY - JOUR

T1 - Drug toxicity, HIV progression, or comorbidity of aging

T2 - Does tipranavir use increase the risk of intracranial hemorrhage?

AU - Justice, Amy C.

AU - Zingmond, David S.

AU - Gordon, Kirsha S.

AU - Fultz, Shawn L.

AU - Goulet, Joseph L.

AU - King, Joseph T.

AU - Bravata, Dawn

AU - Valdez, Hernan

AU - Kraft, Michael

AU - Mattocks, Kristin M.

PY - 2008/11/1

Y1 - 2008/11/1

N2 - The US Food and Drug Administration has issued a warning that tipranavir may be associated with increased risk of intracranial hemorrhage. We studied 2 large cohorts to estimate the background rate of intracranial hemorrhage and compared it with rates reported among persons who had been exposed to tipranavir.

AB - The US Food and Drug Administration has issued a warning that tipranavir may be associated with increased risk of intracranial hemorrhage. We studied 2 large cohorts to estimate the background rate of intracranial hemorrhage and compared it with rates reported among persons who had been exposed to tipranavir.

UR - http://www.scopus.com/inward/record.url?scp=53349128051&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=53349128051&partnerID=8YFLogxK

U2 - 10.1086/592302

DO - 10.1086/592302

M3 - Article

C2 - 18831696

AN - SCOPUS:53349128051

VL - 47

SP - 1226

EP - 1230

JO - Clinical Infectious Diseases

JF - Clinical Infectious Diseases

SN - 1058-4838

IS - 9

ER -